# SDR UALA2013070804722

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 73,234 hours, 27,335 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Condition: Damaged
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2 SRV WALK AROUND FOUND THREE GOUGES ON INLET COWL ACOUSTIC PANELS AT 7, 5 AND 10 O'CLOCK POSITIONS.
